Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pimples and black spots, taking Clindamycin and Adapelene. Want laser treatment. Should I continue ointments?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
hi i'm XXXXXXX .I'm 20 yrs old...I have been suffering mild pimples frm d age f 14 and its still continuing..hv been on adapelene n clindamycin frm long time but f no use....hv many black spots due to this. I have a very sensitive skin.. had been on retino-a n isotretion treatsments but f no use....I want to go for a laser treatment is it better to opt for laser or still continue with ointments...Pls suggets me as well as let me knw d best laser treatment in blore
Posted Fri, 27 Apr 2012 in Acne
Answered by Dr. Sujeet N Charugulla 1 hour later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Mild pimples - should have gone with the right duration of Adapelene and Clindamycin. But, I doubt you have used it beyond the stipulated period without the doctor's prescription which has proved detrimental for you.

Yes, those black spots are the side effects of those drugs. Isotretinoin will not help with black scars and will only work for pimples.

Laser treatments are best in professional hands of dermatologists. Do not get them done with "cosmetic specialists" or any other name that posh looking clinics claim. I would advise you to first get a dermatologist's consultation before anything.

Yes, laser is a good healthy option for cosmetic reasons. But, bottom line is don't go with brand of stores, but concentrate on a good, accessible dermatologist.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Above answer was peer-reviewed by
Follow-up: Pimples and black spots, taking Clindamycin and Adapelene. Want laser treatment. Should I continue ointments? 3 hours later
as u said to advice a dermatologist...I hv been taking there advice frm many years but the only thng is tht thy keep changing d oinments or say tht nothng can b done...I'm under treatment frm past 7 yrs...but there nothng working f d dermatologist said tht thy will go at the age f 25...he also said tht lasers r not 100% i'm a bit confused as what to do...pls help in doin so
Answered by Dr. Sujeet N Charugulla 2 hours later
Thanks for the feedback.

Practicing dermatologists with special interest in cosmetic laser therapy and others would definitely help, rather than just outpatient based specialists.

I would advise you to visit a dermatologist in a good private specialty hospital like Fortis etc if you have decided to opt for a better treatment beyond ointments.

Much more options exist like cryotherapy/radiofrequency etc which you can discuss in detail.

I am sure with the right doctor, your concern will end.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor